# SDR DALA2015112307217

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA CORROSION ON FLOORBEAM 1732 BETWEEN FRAME 65 AND FRAME 66 MEASURES APPROXIMATELY L:0.750", W:0.300", D:0.002".  REPLACED FLOORBEAM 1732 BETWEEN FRAME 65 AND FRAME 66 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53470150.  MEASURES OF CORROSION ARE: L:3.944", W:1.222", D:0.044".
